Hi all, I have been dx'ed with fibro & RA. I have noticed that when I got outside and am in the sun, I get all achy afterwards. I noticed this last summer & thought it was the fibro because being in the humidity makes my joints ache. But recently I have noticed that when I go outside in the sun, my face feels like it is burning afterwards. I took my kids to a birthday party a couple of weeks ago and it turned out to be in direct sunlight for 2 hours. When I got home the skin on my face felt as it if was burning, although it wasn't hot if I touched it with my hands. I had a butterfly rash on my face and on my chest, and I thought it was sunburn but when I woke up next day it was gone. Also, on the lower part of my right cheek was a mottled patch of white skin when I had the rash. After we got home I literally collapsed on the couch and was achy & stiff & dozed for about an hour and was sore the rest of the night. I had a couple other times when I went out recently & had the burning sensation.
I have also had a low-grade fever and major fatigue for about a week and a half now. I am taking Plaquenil but I don't know if thats causing it. I have talked about the possibility of lupus with my rheumy and had tests that were negative years ago. I also have had sores in my mouth that appeared after I had gone to the beach for a week (2 summers ago) and a period where I had nosebleeds for a couple months.
Does this sound like Lupus to you? I know that the humidity can bother my fibro & the damp weather bothers my RA but the burning sensation is new. Is this the "sun sensitivity" that the Lupus articles talk about? Does going out in the sunlight make you achy & tired too? Thanks! I'm just trying to get some answers!
Diagnoses: Depression/Anxiety, PTSD, Hypothyroidsim, High Blood Pressure, Fibromyalgia, Raynaud's, Rheumatoid Arthritis, Osteoarthritis, Sjogren's
Meds: Celexa (once a day), Buspar (2x a day), Levoxyl (once a day), Metoprolol (once a day), Lyrica (3x a day), Plaquenil (2 times day), Clonazepam to help me sleep for the moment until I find something else.
Allergic to: Sulfa, Ceftin, Augmentin, and Synthroid (probably the filler).